# SDR SWAA2013021112474

- Difficulty date: February 1, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 58,246 hours, 47,741 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT/DECLARED EMERGENCY -- DURING APPROACH WE SELECTED FLAPS 5.  FLAPS STOPPED AT LEFT -0, RIGHT -1.  LED'S WERE UP AS NORMAL.  C/W ASSYMETRICAL FLAP CHECKLIST. LED'S WERE EXTENDED W/ALTERNATE METHOD AND WENT TO FULL EXTEND.  APPROACH AND LANDING WERE NORMAL.  R & R TRANSMITTER AMM.
